# SDR AALA202409235965

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 42,367 hours, 18,066 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDOW WILL NOT OPEN PROPERLY. MAINTENANCE RESEATED CAPTAIN'S WINDOW TRIM. WINDOW OPERATED NORMAL IAW AMM 56-12-11.
